MathSciNet Relay Station
MathSciNet bibliographic data
MR2153511 35L70
Metcalfe, Jason; Sogge, Christopher D.; Stewart, Ann Nonlinear hyperbolic equations in infinite homogeneous waveguides. Comm. Partial Differential Equations 30 (2005), no. 4-6, 643–661.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement